MathSciNet Relay Station
MathSciNet bibliographic data
MR2054797 35J10 (35B40 35P05 47F05 81Q10)
Bouclet, Jean-Marc; Germinet, François; Klein, Abel Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2703–2712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement